# SDR 0003832203

- Difficulty date: October 10, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- Aircraft time: 52,168 hours, 33,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, MAINTENANCE FOUND FORWARD EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY.  OPERATIONAL CHECK OK.
